Sunday, October 26, 2014

Wednesday, February 09, 2011 Emily, Community Member, asks

Q: if you suddenly stop taking adderall can it make you sick

If you suddenly stop taking Adderall, will you become sick?

Answer This
Answers (1)
Eileen Bailey, Health Guide
2/ 9/11 2:10pm

Emily

 

Thank you for your question, and welcome to ADHDCentral.com.

 

I am not a medical professional and would not be able to give you medical advice.

 

Most people are able to stop taking Adderall without having any symptoms or getting sick. Withdrawal symptoms usually would only occur in very high doses or after many years of taking the medication.

 

However, some people have told me they do feel ill for a short period of time when stopping the medication.

 

You should always consult a physician before stopping any medication. This is so, if there are any adverse effects, the doctor would know exactly what is going on.

 

Eileen

 

Frequently Asked Questions about ADHD Medication

ADHD Medication Interactions

ADHD Coaching

 

Reply
Answer This

Important:
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.

By Emily, Community Member— Last Modified: 08/06/14, First Published: 02/09/11